# SDR AALA202110149549

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 42,002 hours, 15,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M24139
- Condition: None
- Location: Zone 800 - Doors
- Part time: 827 hours, 330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT TEST FOUND MULTIPLE FAULTS ON 13WL BATTERY PACK. FOUND 4R DOOR SLIDE LIGHTING CIRCUIT AT FAULT. REMOVED AND REPLACED 4R DOOR SLIDE ASSEMBLY.
